# SDR VJ970017

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1A157811
- Condition: Cracked
- Location: Bs 650-663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE CENTER WING UPPER SURFACE FLOOR BEAM LONGITUDINAL SUPPORT AT LBL 44 IS CRACKED FROM FS 650 TO 663 ON THE LOWER FLANGE IN THE PASSENGER COMPARTMENT.  REMOVED CRACKED AREA.  FABRICATED AND INSTALLED REPAIR ANGLES (FILLER AND DOUBLER) IAW DC SRM 57-09 FIG 20.  (M)
